# SDR CA080105002

- Difficulty date: January 2, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 48,229 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 992236H18697
- Condition: Broken
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SDR BEING SUBMITTED DUE TO (3) OCCURRENCES OF (RUD PRESS) AND (RUD FULL PRESS) CAUTION MESSAGES OVER A PERIOD OF (4) DAYS. (1ST) EVENT OCCURRED DECEMBER 30, 2007 JUST AFTER TAKEOFF AND CAUSED AN AIR TURN BACK TO THE DEPARTURE AIRPORT. MAINT PERFORMED GROUND CHECK, THEN AN OPS CHECK IAW AMM 27-30-38 WITH NO FAULTS FOUND. (2ND) EVENT OCCURRED ON DECEMBER 31, 2007 AGAIN JUST AFTER TAKEOFF. AC RETURNED TO AIRPORT OF DEPARTURE. MAINT TROUBLESHOOTING FOUND RUDDER PRESSURE DROPS APPROXIMATELY 800-1000 PSI ON NR 1 HYD SYS. RUDDER PRESSURE REGULATOR REPLACED BUT WITH NO FIX.  NR 1 HYD SYS BLED AND ALSO NO FIX.  NR 1 LWR ACTUATOR (PN 11200-1 SN UNK) WAS REPLACED AND OPERATION CHECKED IAW AMM 27-20-01 PG 215. (3RD) EVENT OCCURRED DURING DECENT TO ARRIVAL AIRPORT ON JANUARY 2, 2008.  QTY AND HYD PRESS WAS OK, SO THE CREW CONTINUED IAW QRH. MAINT FOUND A BROKEN MICROSWITCH ON THE NR 1 RUD PUSH OFF ON THE GLARE SHIELD PANEL ABOVE THE FGC CONTROLLER. MICROSWITCH REPLACED AND RUDDER SYS TESTED SERVICEABLE IAW AMM 27-20-00. (TC NR 20080105002)
